# SDR SIMA20250907002

- Difficulty date: September 7, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 24,074 hours, 16,314 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR DIFFICULT TO OPEN /CLOSE AND MAKES LOUD SQUEAL. NOT A PRESSURIZATION SQUEAL LUBRICATED L1 DOOR IAW AMM 52-11-00 OPC GOOD
